RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 92, Issue 5, Pages 789–793 (Mi mz10132)  

This article is cited in 7 scientific papers (total in 7 papers)

Brief Communications

Solvability Conditions for Boundary-Value Problems for Elliptic Operator-Differential Equations with Discontinuous Coefficient

S. S. Mirzoyevab, A. R. Alievab, L. A. Rustamovac

a Baku State University
b Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences, Baku
c Institute of Applied Mathematics, Baku State University

Keywords: solvability condition, boundary-value problem, elliptic equation, Hilbert space, self-adjoint operator, the space $W_2^2(\mathbb R_+;H)$

DOI: https://doi.org/10.4213/mzm10132

Full text: PDF file (333 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 92:5, 722–726

Bibliographic databases:

Received: 24.05.2012

Citation: S. S. Mirzoyev, A. R. Aliev, L. A. Rustamova, “Solvability Conditions for Boundary-Value Problems for Elliptic Operator-Differential Equations with Discontinuous Coefficient”, Mat. Zametki, 92:5 (2012), 789–793; Math. Notes, 92:5 (2012), 722–726

Citation in format AMSBIB
\Bibitem{MirAliRus12}
\by S.~S.~Mirzoyev, A.~R.~Aliev, L.~A.~Rustamova
\paper Solvability Conditions for Boundary-Value Problems for Elliptic Operator-Differential Equations with Discontinuous Coefficient
\jour Mat. Zametki
\yr 2012
\vol 92
\issue 5
\pages 789--793
\mathnet{http://mi.mathnet.ru/mz10132}
\crossref{https://doi.org/10.4213/mzm10132}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201481}
\zmath{https://zbmath.org/?q=an:1269.34066}
\elib{http://elibrary.ru/item.asp?id=20731635}
\transl
\jour Math. Notes
\yr 2012
\vol 92
\issue 5
\pages 722--726
\crossref{https://doi.org/10.1134/S0001434612110156}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000314263900015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871827023}


Linking options:
  • http://mi.mathnet.ru/eng/mz10132
  • https://doi.org/10.4213/mzm10132
  • http://mi.mathnet.ru/eng/mz/v92/i5/p789

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. A. Kerimov, S. S. Mirzoyev, “On a Problem for Operator-Differential Second-Order Equations with Nonlocal Boundary Condition”, Math. Notes, 94:3 (2013), 330–334  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. R. Aliev, N. L. Muradova, “Third-order operator-differential equations with discontinuous coefficients and operators in the boundary conditions”, Electron. J. Differ. Equ., 2013, 219  mathscinet  zmath  isi
    3. Z. F. El-Raheem, A. H. Nasser, “On the spectral investigation of the scattering problem for some version of one-dimensional Schrödinger equation with turning point”, Bound. Value Probl., 2014, 97, 12 pp.  crossref  mathscinet  zmath  isi  scopus
    4. E. S. Al-Aidarous, A. R. Aliev, E. S. Rzayev, H. A. Zedan, “Fourth order elliptic operator-differential equations with unbounded operator boundary conditions in the Sobolev-type spaces”, Bound. Value Probl., 2015, 191  crossref  mathscinet  zmath  isi  elib  scopus
    5. S. S. Mirzoev, A. R. Aliev, G. M. Gasimova, “Solvability conditions of a boundary value problem with operator coefficients and related estimates of the norms of intermediate derivative operators”, Dokl. Math., 94:2 (2016), 566–568  crossref  mathscinet  zmath  isi  elib  scopus
    6. S. F. Babayeva, S. S. Mirzoyev, “Estimates of Norms of Operators of Intermediate Derivatives and Their Applications”, Math. Notes, 102:1 (2017), 124–127  mathnet  crossref  crossref  mathscinet  isi  elib
    7. A. R. Aliev, S. S. Mirzoev, M. A. Soylemezo, “On solvability of third-order operator differential equation with parabolic principal part in weighted space”, J. Funct. space, 2017, 2932134  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:528
    Full text:115
    References:94
    First page:83

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020